# SDR CA981001010

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2140 · Heating System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE START, OIL SMELL REPORTED, AFT CABIN SMOKE ALARM CAME ON.  AIR CYCLE MACHINE OIL LEVEL FOUND LOW.  LEFT AIR CYCLE MACHINE AND APU REPLACED,  SYSTEM SERVICEABLE.
